i’m type 1a stage 2, had the first shot friday morning. i’ve had a migraine since friday afternoon and i’ve stayed nauseous. i almost recycled my eggs and bacon in the floor yesterday and i swear i will hurt somebody if i have to force down another Ensure. i’m drinking only water and taking ibuprofen. what else can i do? its only been the 5th day..
Five days is too long for you to suffer like that. Call your doctor and let him know. Have you called the patient assistance program? They have a nurse available 24/7 who will call you back. If you’re on Pegasys, you can call the Pegassist program 1-877-pegasys; if you’re on PegIntron, call 1-800-521-7157.
I was nauseous quite a bit, and had to eat small meals (actually, I could get one small meal down a day) but I did not drink enough water to help this. I’ve since learned that the water consumption is essential to help the nausea.
I hope you are able to get some relief. Best wishes.
on: 26th June 08